Open Access
Translator Disclaimer
March 2004 Difference Equations for Hypergeometric Polynomials from the Askey Scheme. Some Resultants. Discriminants,
Inna Nikolova
Methods Appl. Anal. 11(1): 001-014 (March 2004).

Abstract

It is proven that every sequence from the Askey scheme of hypergeometric polynomials satisfies differentials or difference equations of first order of the form $T p_{n}(x) = A_{n}(x) p_{n-1}(x) - B_{n}(x) p_{n}(x)$, where T is a linear degree reducing operator, which leeds to the fact that these polynomial sets satisfy a relation of the form $p^{'}_{n}(x) = A_{n}(x) p_{n-1}(x) - B_{n}(x) p_{n}(x)$.

Citation

Download Citation

Inna Nikolova. "Difference Equations for Hypergeometric Polynomials from the Askey Scheme. Some Resultants. Discriminants,." Methods Appl. Anal. 11 (1) 001 - 014, March 2004.

Information

Published: March 2004
First available in Project Euclid: 15 June 2005

zbMATH: 1081.33015
MathSciNet: MR2128347

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.11 • No. 1 • March 2004
Back to Top